# SDR FDEA202207181764

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 108,678 hours, 22,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1055
- Condition: Failed
- Location: Emergency Lights
- Part time: 40,631 hours, 12,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST SHOWED BATTERY LOW.     REMOVED AND REPLACED THE  GRIMES  EMERGENCY LIGHT POWER SUPPLY. RTS CHECKED   GOOD OK FOR CONTINUED SERVICE.
